morning highs

By msann Latest Reply 2012-03-30 13:09:02 -0500
Started 2012-03-25 23:10:10 -0500

hello guys i have been walking the trails being weather has been so warm now bsl are crazy trying to figure out the right dose for my insulin shots i need to keep going down with it, i take now 20 night and 14 morning and i get 123 in the am and before i eat i get 10 points higher,help anyone!!!!!

4 replies

Chanze 2012-03-30 13:09:02 -0500 Report

next time you go to the doctor ask him about dawn syndrome and if he thinks that is what is going on. There are 2 things that will cause morning highs like that dawns is the first one and the second one is when you go low during the night and your body reacts to it via an adrenalin rush type mechanic that raises your blood sugar. I have dealt with both situations on many occasions. Also don't get stressed over it (I know easier said than done) but when you get stressed blood sugars can tend to raise with no food in sight

msann 2012-03-26 14:39:55 -0500 Report

thanks gabby i told with my educator this morning i have to raise my am to balance out same as she said i go to curves in the am , i walk in the pm around 7 i feel bad all day when i start out high, i am still working with it have great day

GabbyPA 2012-03-26 09:16:20 -0500 Report

I am not as familiar with insulin and how to make it balance out. But what might be happening is that as you are exercising you are using up the glucose and then over night your body is avoiding a low by giving you some extra. (I know, just what you don't want)

Have you ever tested around 3:00 am to see how your levels are doing from the day before? That is the witching hour, and when our bodies get busy. I can go to bed with a 119 and wake up with an almost 200. It is annoying.

Also, when are you walking? In the morning it can often up your levels as your body is trying to get you the energy it needs to work, especially if you walk before you eat. I walk in the evening to keep my body working for me as I tend to have high morning readings because my livers dumps all kinds of glucose in me over night.

Next Discussion: Dessert »